# SDR CA090107005

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, FLT, RT WINDSHIELD CRACKED.  CREW DIVERTED ANCE. ACFT TO BE FERRIED TO REPLACE PART.
